# SDR SWAA2018082924678

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 10,058 hours, 4,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200079004
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING CEILING EXIT SIGN LENS MISSING.  INSTALLED LENS IAW SIP.
